About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2012 (2012), Article ID 104856, 6 pages
http://dx.doi.org/10.1155/2012/104856
Research Article

The Entanglement of Independent Quantum Systems

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2College of Computer Science and Technology, Harbin Engineering University, Harbin 150001, China

Received 1 November 2012; Accepted 18 December 2012

Academic Editor: Shao-Ming Fei

Copyright © 2012 Shuilin Jin and Li Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The entanglement of states on -independent subalgebras is considered, and equivalent conditions are given for subalgebras to be independent.